MAUDE Adverse Event Report: APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-160-H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf e2114 captures the reportable event of perforation.Imdrf impact code f19 captures the reportable event of surgical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system was used during an esd performed on (b)(6) 2024.A perforation was identified post procedure.The physician determined the perforation was caused by the esd procedure and not the use of the x-tack device.A laparoscopy was performed to resolve the perforation.The patient's condition at the conclusion of the procedure was reported to be stable and well.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA SRL
alajuela, 02 MI 49504
CS   49504
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19498262
Report Number3005099803-2024-02759
Device Sequence Number7925563
Product Code PKL
UDI-Device Identifier20811955020760
UDI-Public20811955020760
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXTACK-160-H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale